# SDR TRAX200701577

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 FROM FWD ON RIGHT SIDE FLOOR HAS CORROSION (MARKED).    10-30-07   REMOVED CORROSION FROM SEAT TRACK NR 2 FROM FWD ON RT SIDE FLOOR IAW CRJ 200 SRM 51-21-06. APPLIED CHEMICAL CORROSION COATING TO REPAIRD AREA IAW CRJ 200 SRM 51-21-11. THE CORROSION REMOVED WAS WITHIN THE ALLOWABLE LIMITS OF CRJ 200 SRM 53-31-49. REMOVED .003 THICKNESS FROM SEAT TRACK THICKNESS.
